ArchiveVolume 5, Issue 4, December 2019
Sunday Emmanuel Fadugba, Jethro Olorunfemi Idowu
Pages: 97-103     Published Online: Nov. 4, 2019
DOI: 10.11648/j.ijamtp.20190504.11        Views 107      Downloads 47
(This article belongs to the Special Issue Computational Mathematics )
Louis-Marie Moukala
Pages: 104-110     Published Online: Dec. 6, 2019
DOI: 10.11648/j.ijamtp.20190504.12        Views 70      Downloads 29
Ayele Tulu, Wubshet Ibrahim
Pages: 111-117     Published Online: Dec. 10, 2019
DOI: 10.11648/j.ijamtp.20190504.13        Views 69      Downloads 27
Siaka Massou, Alain Adomou, Jonas Edou
Pages: 118-128     Published Online: Dec. 24, 2019
DOI: 10.11648/j.ijamtp.20190504.14        Views 41      Downloads 39
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186